martiscore LV.2 Lurker
Nov 8, 2021, 01:05 AM 33 read

steroids

General Discussions

I know there must have some unhealthy middle aged men on here. I haven't been to the doctors in years but I am suffering with a likely inflamed hearing nerve (here's hoping at this point) and I am on 60mg of these strong anti inflammatory steroids a day. After a horrible first few days of side effects I am now constantly hungry. Like constantly starving and awake. Any tips how to reduce this apart from chewing gum?! I can't put on too much weight, it doesn't go with my cool image.

Comment 1

  • AmandaKY LV.2 Lurker Nov 8, 2021, 01:07 AM

    I haven't taken steroids for a long period of time, but short-term - yes, I have. The problem is that I was a very skinny guy and I wanted to be big in no time. I was going to the gym and added a few pounds, but it wasn't enough for me! I started to use supplements from https://rats.army/ that helped me a lot, ngl. Then I started taking steroids for several months. I gained the needed weight and dropped them soon afterward. Some time passed and I lost around 12-20 lbs, but not more than that. Now I am able to maintain my weight without steroids. SARMS are the safer option.

1
Home